Further Exploiting c-Closure for FPT Algorithms and Kernels for Domination Problems

Kanesh, L., Madathil, J., Roy, S. orcid.org/0000-0003-3633-542X et al. (2 more authors) (2023) Further Exploiting c-Closure for FPT Algorithms and Kernels for Domination Problems. SIAM Journal on Discrete Mathematics, 37 (4). pp. 2626-2669. ISSN 0895-4801

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2023 Lawqueen Kanesh, Jayakrishnan Madathil, Sanjukta Roy, Abhishek Sahu, and Saket Saurabh. This is an author produced version of an article published in SIAM Journal on Discrete Mathematics. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: c-closed graphs; domination problems; perfect code; connected dominating set; fixed-parameter tractable; polynomial kernel
Dates:
  • Published: December 2023
  • Published (online): 10 November 2023
  • Accepted: 18 July 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Feb 2024 16:19
Last Modified: 14 Feb 2024 16:19
Status: Published
Publisher: Society for Industrial & Applied Mathematics
Identification Number: 10.1137/22m1491721
Open Archives Initiative ID (OAI ID):

Export

Statistics